# SDR IPXA11564638

- Difficulty date: January 26, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door Frame
- Part number: 148N666334
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT APU DOOR FWD FRAME IS GOUGED, 9" FROM UPPER EDGE.  R & R IAW SRM 51-40-02.
